# SDR 9809009614

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47128
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO CLT, LANDING GEAR WARNING HORN SOUNDED FOR APPROXIMATELY TWO SECONDS WITH NOSE GEAR GREEN LIGHT OFF AND RED UNSAFE LIGHT ON.  CREW RECYCLED GEAR AND RECEIVED NORMAL INDICATIONS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPORTED PSEU FAULT OF NLG LOCKED PROX SENS OPEN.  REPLACED NOSE GEAR WIRING HARNESS.  OPERATIONAL CHECK NORMAL ON GEAR SWING.
